The Cause Of The Lips Become Swollen?
Hello doctor. After 2 days I experienced swollen lips, initially still swollen but the second day the swelling decreased but itchy lips continued to appear bumps filled with water, in the past I also experienced this but only swollen it might be because I had already taken antimabok (antimo) medicine, what maybe because of allergic to the drug doctor?
Hello Nur, Thank you for the question.
Did you take a medicine before this complaint appeared? Allergic reactions arise because the immune system reacts to triggers that should not be harmful but are interpreted as something that is harmful to the body. The immune system then reacts by producing inflammatory substances and antihistamines which cause a number of allergic symptoms which can include biduran, swollen and itchy lips, swollen eyes, itchy eyes, watery eyes, numb tongue, nausea, vomiting, stomach ache, diarrhea, shortness of breath, and others. If this complaint arises after consuming the drug, then the possible cause is a drug allergy. Usually drugs that can cause allergic reactions are antibiotics and non-steroidal anti-inflammatory drugs (NSAIDS). In addition to drugs, other triggers for allergic reactions are foods that contain protein (seafood, milk, eggs), animal dander, dust, pollen, cold air, insect bites. If this complaint appears without precedence by the consumption of certain drugs, then the complaint is caused by other conditions such as injuries such as being bitten or bumped, inflammation of the lips (cheilitis glandularis), or angioedema due to genetic factors.
Please note when this complaint arises, try to find the trigger from the above. If these symptoms occur after exposure to certain triggers, then maybe the cause is allergies and later on you should avoid these things. Please check with your doctor if this complaint does not improve. The doctor will examine you before determining the next treatment. Your doctor may suggest an allergy test to find out what triggers the allergy so you can avoid it later on.
Hopefully this information is useful.